# SDR SWAA2022030262251

- Difficulty date: January 9, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE; PASSENGER CABIN; STA 727 S17R; WL 203 APPROX. UPPER PLATE HAS SIGNS OF CORROSION. / UPPER PLATE/SHEAR TIE BS 727 STR 17R WL 203 FOUND OUT OF LIMITS DUE TO NO LIMITS IN AN AREA OF 3' X 2' X .069'. REPAIRED DAMAGE IAW ATS ER 19-01497 IR & SWA EA 1-753-34142 IR
